# SDR A6WA201542643

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 28,095 hours, 26,791 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAXI IN RECEIVED, AP TRIM NU, CTN MSG.  FOUND STAB TRIM 11 DEG NOSE UP, HEARD TRIM WARNING, CENTERED TRIM & MSG CLEARED.
